... weeks after stopping dostinex I have started to feel the Widrawal symptoms likes shortness of breath, panic attacks, irritated and insomia. I did my prolactin test again and the result is normal. Can anybody help me out on how to counter act the withdrawal symptoms? I have no sleep for the last 2 weeks and im getting desperate. Please please help!
I was on a high dose of 4mg three times/week for a few years and stopped cold turkey without any withdrawal symptoms at all, so I'm not sure that your problem is withdrawal from the Dostinex necessarily but instead issues with your medical condition that you were treating to begin with. Dostinex can also effect your growth hormone and ACTH/cortisol levels so it is probably wise to do a full pit hormone work-up to see what's going on. Best wishes - I hope you get answers and relief soon.
- Dostinex Information for Consumers
- Dostinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dostinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Feb 2012 • 1 answer
Updated 24 Jan 2013 • 3 answers
Updated 14 May 2013 • 6 answers
Updated 7 Dec 2015 • 1 answer
Updated 25 Apr 2017 • 2 answers